# SDR AWXA200300356

- Difficulty date: March 23, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 50,724 hours, 36,320 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546877143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1.375 INCH CRACK WAS FOUND ON AFT END OF RT STRINGER 18A WEB AT BS 727.  MAINTENANCE TRIMMED OUT CRACK AT AFT END OF RT STRINGER 18A SHEAR WEB, BS 727; PERFORMED HFEC INSPECTION OF VERIFY NO CRACKS EXIST.  FABRICATED A FILLER AND RADIUS BLOCK; INSTALLED REPAIR PARTS IAW AWA ER 03-5363-03097-TB3.
